# SDR 9503769953

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ATTITUDE INDICATOR GYRO FLAG APPEARED DURING CLIMB-OUT.  PITCH WENT TO 15 DEGREES AND LOCKED.  FLIGHT RETURNED TO GTF AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S VERTICAL GYRO AND ADI.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
